Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jtt85

Accutane cause IBS?

When Roche pulled Accutane off the market, they blamed the heavy cost of lawsuits, many of which blamed Accutane for causing permanent Irritable Bowel Syndrome. In my second course of Accutane, I noticed I am going to the bathroom more, and sometimes feel like I am having diarrhea.

I can't tell if this is related to the Accutane, or if it's because I'm just upset & anxious. I've been having a lot of nightmares lately and I thought maybe that is just causing anxiety.

Has anyone else had this problem? I'm on Day 15 of my second course, at 40 mg/day. I don't believe I had this problem in my first course. Is there anyway to know if it is the Accutane doing this to me?

Share this post


Link to post
Share on other sites

Same thing is happening to me...I'm on my 3rd course 80mg/day...2 months in...every morning before work I have to take a quick sit down...I don't remember for sure but I think the same thing happened on my 2nd course and it went away after I finished it.

Share this post


Link to post
Share on other sites

Same here - I go to the bathroom every morning now, never used to do that before. There is a mild feeling of abdominal discomfort too with it every morning - that's what bothers me.

I am only on 40 mg/day and weigh about 143 lbs/67 kg.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×